I'm Considering Latisse but Don't Want My Eye Color to Change

Tags:eye color

Has anyone's eye color changed by using Latisse? I have blue eyes and don't want them to turn black or brown. 

user1462702

F, New York

Good afternoon,

When using Latisse (bimatoprost) there has been no reported iris color changes when applied as directed to the upper lids. The reason for the warning given on the medication, is that 7 out of 3.5 million patients using bimatoprost as a glaucoma medication to drop the medication directly into the eye, were reported to have a change in their iris color. 

If truly concerned about risk, we have taken baseline photos to observe the patient's iris color and to watch for any change with use over a 4 month period. After the 4 month period, it is unlikely the color change will occur at any point during use. 

I hope this gives you some perspective on the risk of using Latisse and eye color change.

Sincerely,

Jeanine Downie, MD